# SDR ASAA12511372

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 13,292 hours, 4,240 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Multiple
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL CAUTION LIGHT ILLUMINATED.  FOUND ON PRE FLIGHT MX CHECK.  ACCOMPLISHED BITE TEST PER AMM FIM 24-34-00. STATIC INVERTER INOPERATIVE & AUX BATTERY CHARGER INOPERATIVE FAULT MESSAGES LOGGED.  RESET MESSAGES & FAULTS CLEARED.
